# SDR IPXA2019102328167

- Difficulty date: October 4, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,940 hours, 17,222 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 491B1350002002
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 ENG. I/B THRUST REVERSER BEAVER TAIL FAIRING HAS INCOMING OVERSIZE FASTENER HOLES EXCEEDING SRM LOIMITS.REPAIRED #1 ENG. I/B T/R BEAVER TAIL FAIRING IAW VT-SAA EA 011-7830-01-A7928 REV. I/R AND UPS EO MD11-7830-74334-A. (MINOR)
